MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY EDM LUMBAR DRAINAGE KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY EDM LUMBAR DRAINAGE KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 27304
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was to have a continuous drainage of the lumbar cistern due to cerebrospinal fluid leakage after pituitary adenoma surgery.The reported device was used; however, leakage of the lumbar spinal canal preperfusion was found during the operation.The system was replaced with a new one to complete the operation.No adverse conditions after the surgery.The patient's status at the time of the report was alive-no injury.
 
Additional Manufacturer Narrative
Approximately 80 cm of the catheter was returned.The returned catheter was patent and met the requirements for leak testing.There was proteinaceous debris observed within the interior and exterior of the catheter.All catheters are 100% inspected at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EDM LUMBAR DRAINAGE KIT
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7704910
Report Number2021898-2018-00362
Device Sequence Number1328891
Product Code GWM
UDI-Device Identifier00673978246055
UDI-Public00673978246055
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K802100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number27304
Device Catalogue Number27304
Device Lot Number213102883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/28/2018
08/08/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date09/06/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1